MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION IX ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION IX ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-IL1414120-J
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 04/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
An afx2 bifurcated stent graft system and ovation ix iliac limb stent graft system were implanted to treat an abdominal aortic aneurysm.Patient returned for a follow-up approximately 10 months post-op where a ct showed the presence of a potential type iiia and/or iiib endoleak near the origin of the hypo-snorkel from the right common and right internal iliac arteries.A possible re-intervention is being planned but is currently not scheduled.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the description of the event and provided medical records, clinical assessment could not definitively determine the most likely cause of the reported potential type iiia and/or iiib, due to lack of relevant medical information.It was not possible to determine the type of endoleak with the imaging provided.However, the off label use of the right internal iliac artery snorkel (concomitant use of product outside the instructions for use) and off label iliac anatomy likely contributed to the event.Procedure-related circumstance(s) are not likely to have contributed to this event.Anatomical factors were found to have likely contributed to the event.The cautionary product use conditions of multiple patent lumbar arteries is not likely to have contributed to the event.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.

Brand Name
OVATION IX ABDOMINAL STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key6572543
Report Number3008011247-2017-00241
Device Sequence Number867278
Product Code MIH
UDI-Device IdentifierM701TVIL1414120J1
UDI-Public+M701TVIL1414120J1/$$3190425FS12041527N
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/04/2018
Device Model NumberTV-IL1414120-J
Device Catalogue NumberTV-IL1414120-J
Device Lot NumberFS120415-27
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by Manufacturer07/06/2017
Initial Report FDA Received Date05/17/2017
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR